Asian Journal of Mathematics and Computer Research

RECENT ADVANCES ON SECURE COMPUTATIONS OUTSOURCING IN CLOUD COMPUTING

NEDAL M. MOHAMMED, SANTOSH S. LOMTE

Page: 192-205
Abstract View: 427 times | PDF Download: 0 times

PDF (INR 2100)

THE GAME THEORY AND SIMULATION WITH FINITE MIXED STRATEGY OF TWO-PLAYERS ZERO SUM GAME

J. O. OKORO, A. OGHENEKEVWE, N. K. OLADEJO

Page: 218-233
Abstract View: 377 times | PDF Download: 0 times

PDF (INR 2100)

MATHEMATICAL MODEL OF WEST NILE VIRUS WITH INFECTED IMMIGRANT BIRDS

ABDUL, SUNDAY, PETER ENEMALI, LEONARD PIUS OCHEUJE, ALOYSIUS UGWUOKE

Page: 234-248
Abstract View: 379 times | PDF Download: 0 times

PDF (INR 2100)

A GENERALIZATION OF β-UNIFORMLY STARLIKE FUNCTIONS

P. N. KAMBLE, M. G. SHRIGAN

Page: 249-256
Abstract View: 393 times | PDF Download: 0 times

PDF (INR 2100)